| Model Number |
H7493926024220 |
| Medical Device Problem Codes |
Bent (1059); Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/28/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
Same case as mdr id: 2134265-2017-07348.It was reported that stent damaged and stent dislodgement occurred.The target lesion was located in a tortuous and very calcified left main artery to ramus.A 3.50 x 20 mm promus premier¿ drug-eluting stent was advanced to the distal ramus however; the left main kept preventing the device from being delivered.The 3.50 x 20 mm promus premier¿ drug-eluting stent was then deployed in the left main.A 2.25 x 12 mm stent was then advanced and successfully deployed in the distal ramus.A 2.25 x 24 mm synergy ii drug-eluting stent was then advanced but had difficulty advancing.A non-bsc guide extension was catheter was used and the synergy stent was re-advanced.However, it was noted that the proximal edge was damaged by the non-bsc guide extension catheter.The guide extension catheter and the synergy stent were removed together and it was noted that there was no stent on the balloon.The stent had stripped off onto the left main inside the previously implanted promus premier¿ stent.A non-bsc guide wire was then advanced however, it became tangled up with the dislodged stent.The tangled guide wire was removed however both the dislodged synergy stent and the promus premier¿ stent were also removed.A 3 x 18 mm non-bsc stent was deployed in the left main.The physician was not able to deliver a stent on the proximal lesion.No further patient complications were reported and the patient¿s status was fine.
Additional Manufacturer Narrative
Device evaluated by mfr: two stents were returned for analysis attached to two guidewires.The stent delivery catheter (sdc) was not returned.A visual and microscopic examination of the stents revealed that there were two stents which were damaged and entangled and could not be separated.One stent was inside the other.The struts of the outer stent were stretched out and appeared to have been expanded.The struts of the inner stent did not appear to have been expanded.Therefore the outer stent appeared to be the explanted promus stent and the inner stent appeared to be the dislodged synergy stent.Two guidewires were returned.One guidewire was going through the inner lumen on the inner stent and the other guidewire was tangled in the outer stent.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable cause of the reported difficulties may be due interaction with another device.(b)(4).
Event or Problem Description
Same case as mdr id: 2134265-2017-07348.It was reported that stent damaged and stent dislodgement occurred.The target lesion was located in a tortuous and very calcified left main artery to ramus.A 3.50x20mm promus premier¿ drug-eluting stent was advanced to the distal ramus however; the left main kept preventing the device from being delivered.The 3.50x20mm promus premier¿ drug-eluting stent was then deployed in the left main.A 2.25x12 mm stent was then advanced and successfully deployed in the distal ramus.A 2.25 x 24mm synergy ii drug-eluting stent was then advanced but had difficulty advancing.A non-bsc guide extension was catheter was used and the synergy stent was re-advanced.However, it was noted that the proximal edge was damaged by the non-bsc guide extension catheter.The guide extension catheter and the synergy stent were removed together and it was noted that there was no stent on the balloon.The stent had stripped off onto the left main inside the previously implanted promus premier¿ stent.A non-bsc guide wire was then advanced however, it became tangled up with the dislodged stent.The tangled guide wire was removed however both the dislodged synergy stent and the promus premier¿ stent were also removed.A 3x18mm non-bsc stent was deployed in the left main.The physician was not able to deliver a stent on the proximal lesion.No further patient complications were reported and the patient¿s status was fine.